Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Strange side effects, agitation Amy3877

Posted by McGuyver on March 14, 2001, at 11:01:32

In reply to Strange side effects, agitation, posted by Amy3877 on March 5, 2001, at 2:42:08

>Amy,

My sister's father in law is a pharmasist, and her sister in law has a PHd in the same. I looked into the "aggitation" side effects we both somewhat feel. I wasn't off in my last post, but this information may be a little more accurate. 1st, how much caffine do you consume? Apparently Effexor multiplies the effects of caffine. By three times! For example, one cup of Joe with Effexor is something like three without! Now I'm slowley going to cut the caffine out, not completely and not at once (withdrawl from caffine is bad). Also, caffine dehydrates you. One cup of joe, means you should drink an extra cup of water, on top of that you should already drink. Caffine+effexor=irritation Caffine=dehydration=headache. etc... For as much as I know and am learning about drugs, maybe I missed my calling as a pharm tech.

> I just found this site and I'm excited to find a group of people discussing this drug. I have been having these very strange side effects and I want to know if anyone out there has any idea what I'm talking about. It is so strange that it is hard for me to describe and put words to but I'll try my best. Every so often I will get this "agitated" feeling in a part of my body. The first time it happened I was on the plane and all of a sudden my legs felt so tense and agitated that I had to move them every 30 seconds or so to relieve the tension. I thought that it might just have to do with sitting on the plane for so long but later that night the same thing happened with my back. It felt like torture! I couldn't stop moving and trying to strech to relieve the discomfort. It hasn't happened for several weeks but yesterday the same thing happened with my neck and today I had the same feeling on my scalp! (very weird) I have talked to my Psychiatrist about it and she prescribed valium because she thought I was having muscle spasms. When I have described this side effect to her she seems to be at a total loss. I am at a total loss as well! I have been taking 112 of Effexor and 200 of Wellbutrin for about a month and a half and I have been doing much better but I have had to tolerate all of this side effect as well as sweaty hands, being freezing cold most of the time, feeling very agitated and angry, and I have a tremor as well. I am really really worried about how these medications may be messing with my brain chemistry but I am also finally "living" and I am scared to go off of them. I had been on paxil for 4 years and I couldn't get off it because of how bad the withdrawl was so I ended up replacing paxil with Effexor and I was able to go right off...but, then end up on another drug that is causing so many problems. Does anyone understand what I'm talking about? Has anyone experienced this kind of agitation? Please help me!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:McGuyver thread:13781
URL: http://www.dr-bob.org/babble/20010310/msgs/56490.html